MathSciNet Relay Station
MathSciNet bibliographic data
MR1794768 (2001h:26035) 26D15 (34A40)
Pachpatte, B. G. On some new inequalities related to a certain inequality arising in the theory of differential equations. J. Math. Anal. Appl. 251 (2000), no. 2, 736–751.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement